# SDR SWAA2013090920002

- Difficulty date: August 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW DOOR AFT SUPPORT BRACING UPPER ANGLE CRACKED.  R&R RAMP ASSEMBLY IAW SRM.
